# SDR SWIA200211467

- Difficulty date: November 14, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 208 hours, 152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE AFTER TAXI IN.  ADJUSTED SPRING ROD IAW 52-11-15.  OPS CHECK GOOD.
